# SDR USAA2013120900013

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 40,370 hours, 14,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 34ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND SEAT HARNESS TO HAVE FAILED.  INSTALLED SERVICEABLE ELEC HARNESS FOR SEAT 34ABC IAW EO 2512E103.  LIGHT OPERATIONS CHECKED GOOD.
